Journal article icon

Journal article

On a conjecture of Gowers and Long

Abstract:
We show that rounding to a δ ‐net in SO ( 3 ) is not close to a group operation, thus confirming a conjecture of Gowers and Long.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1112/blms.12388

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0002-2224-1193
More from this funder
Name:
Simons Foundation
Grant:
376201
Publisher:
Wiley
Journal:
Bulletin of the London Mathematical Society More from this journal
Volume:
52
Issue:
6
Pages:
1148-1157
Publication date:
2020-06-30
Acceptance date:
2020-04-03
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
Language:
English
Keywords:
Pubs id:
1077157
Local pid:
pubs:1077157
Deposit date:
2020-07-01

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP